# SDR CALA2018082001820

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 78,748 hours, 30,399 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252403
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE, FROM RIBS 7 - 8,  AND 4 INCHES FWD OF WING T /E WAS CORRODED.   REPAIRED THE RT WING SKIN IAW ECRA 5725-01012, &  REO L21513 REV IR.
